# SDR RAIA201903050003

- Difficulty date: March 5, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER THRESHOLD 'T' PROFILE AT FR 66 BENT. REMOVED CARGO RAMP 'T' PROFILE, LOWER ATTACH ANGLE. R/R THE UPPER RAMP ANGLE ATTACH AT FR 66. REPLACED "T" PROFILE, LOWER ATTACH ANGLE & PLATE FOR CARGO RAMP ON FR66.
